Why I stopped Suboxone. Why I want to stop Suboxone. Why I'm glad I stopped Suboxone. Why I wish I didn't stop Suboxone. Will I have cravings if I stop Suboxone?
Wed Oct 08, 2014 11:17 am
I'm nearly four months off.
I do a lot of research and lurking on the forums, and some people say that they still have residuals... or, something. Sometimes, my bladder isn't happy (Imodium is a quick solution), but most of all, my body still has that achy feeling, like "Where is the satisfaction my body used to feel?!"
Of course, I worry it’s never going to go away. It’s like, when I was 20 days off, people said PAWS went away at 2 months. At 2 months off, people say PAWS went away at 4 months. And now at 4 months, I read 6, 7, a year…
For hours a day, my body still aches. I love being sober. But does this last forever? Years down the road, will my foot still be tapping at work? I don’t even want it, but my body sure as hell does.
Wed Oct 08, 2014 2:45 pm
Four months does seem like a long time to be having symptoms again. May I ask your approx. age and gender? I ask only to make sure it's not a hormonal thing.
But I guess if your dose was high when you stopped, then it is possible for you to be having PAWS at this late stage of your recovery. Some say it takes a full year. Sorry, not something to look forward to.
Keep busy and try to keep you mind off of how you feel.
Wed Oct 08, 2014 3:01 pm
Was on 4mg for two years, tapered down to .125 or so until I couldn’t take it anymore and jumped.
I’m just antsy at work all the time, and at home, really.
Sleep is fine. 7 or 8 hours. I rarely wake up after just 5 hours or so and I don't wake up in the dead middle of night, every night, like I used to.
Don't get me wrong. My situation has improved, but I'm really ready for my foot to stop tapping so much so I can get some work done. It's exhausting and harder to focus. What was your experience?
Wed Oct 08, 2014 4:29 pm
I don't have any answers but Iam totally sympathetic. Before suboxone, I was in a rehab and did a six day detox when I first entered. Everyone did their detox and seemed like they were doing great for the rest of their time there. Me however was awful. I couldn't eat, I wasn't sick but I didn't even wanna get out of bed...not to mention my mental state was horrible. My counselor tried to put me on Prozac because "I shouldn't be so depressed". This continued for months even after I was bk home. I never did feel better and after six months I relapsed. Of course since then I entered the suboxone program and been good. What I'm saying is, it obviously takessome ppl a lot longer to adjust to having nothing. My body just wasn't getting it. So it does take longer for some than others and may I say u are so brave for keeping on and takes a strong person to do that and battle that each day. U truly are an inspiration to me cause that's the exact reason I couldn't stay clean!! Stay strong
Wed Oct 08, 2014 8:36 pm
I hear ya. When I came off methadone, I got waves of withdrawal coming up to 6 months after my last dose. It seemed to never end. Suboxone I didn't find to be as bad as that, but the protracted withdrawal symptoms definitely lasted longer than for shorter acting opioids.
I'd really encourage you to be proactive in your recovery. Instead of waiting for your symptoms to run their natural course, kick start the recovery and get into exercise. I can't tell you how much my mind and body cleared up when I started doing weights. I went from someone who had symptoms of clinical low testosterone even 2 months after I'd come off, to feeling positive, energetic. Like I had my mojo back. I don't even gym much anymore but those benefits are still around.
A doctor mentioned to me that it can take 18 months for certain chemicals in the brain to recover post-opioid addiction to their pre addicted levels. Like they say, recovery is in months and years, not days and weeks. Be in it for the long haul.
Thu Oct 09, 2014 3:43 pm
Thank you. I don't hear that from anyone but my counselor. Not even myself, which is something I should do. I think not having that stimulus freaks me out. I search for reasons to not be happy. Like some other users have said, the drug makes you bend to it without you even noticing.
I think you're right on the proactive part. I can't exercise much because I've broken both my feet (running isn't the greatest for it) and I have tendinitis in both my shoulders (I can't lift weights without getting really sore there and popping the tendons out.) I was a very active and athletic kid growing up and did NCAA sports in college. My body has really paid the toll.
But I still think I can take your advice and act on it. After four months, I'm starting to tell myself "maybe this is in my head" a little bit more and I'm looking for other ways to calm my body, with just willpower, I guess. Busying my mind also helps. Many hacks fell mighty oaks, kinda thing.
I'm going to start physical therapy soon, I think, so I can get to work on fixing my feet and shoulders so I can work out. Thanks for the advice, TeeJay, it's really sweet to talk to someone who came in and came off opiates and Suboxone. Frikkin' amazing.
Powered by phpBB © phpBB Group.
Website designed by Nevdo.